# SDR SWAA2013013112184

- Difficulty date: January 22, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N796SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27889
- Aircraft time: 43,382 hours, 25,432 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 115A3712
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 242AF HAS PUNCTURE IN UPPER SURFACE (MARKED).  FLOOR PANEL 242AF PUNCTURE IN UPPER SURFACE WAS REPAIRED IAW SRM 53-00-50-2R-0 REF EA 1-A53-11895.
